# SDR R61A201402200312

- Difficulty date: February 20, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N803MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000015
- Aircraft time: 25,031 hours, 18,749 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, LT HORIZONTAL STAB L/E INBD 2 RIBS ARE CRACKED.  MX REMOVED DAMAGE AND INSTALLED FILLER DOUBLERS QTY 3 IAW ETD 2014-170-015448 CONTINUATION CARDS VP-005111-2014/342 C1,C2.
